Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 2, Pages 109-117

Differential subordinations for fractional-linear transformations

1Department of Mathematics, Yeungnam University, Gyongsan 712-749, Korea
2Department of Mathematics, Technical University of Rzeszów, Rzeszów 35-959, Poland
3Department of Mathematics, Fukuoka University, Fukuoka 814-0180, Japan

Received 29 May 1998; Revised 29 June 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish that the differential subordinations of the forms p(z)+γzp(z)h(A1,B1;z) or p(z)+γzp(z)/p(z)h(A2,B2;z) implies p(z)h(A,B;z), where γ0 and h(A,B;z)=(1+Az)/(1+Bz) with 1B<A.